# SDR SWIA971494

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N, E
- Precautionary procedure: A

## Discrepancy

WHEN RAISING LANDING GEAR LEFT MAIN A SYSTEM GAVE UNSAFE INDICATION ACCOMPANIED BY BAD VIBRATION.  RETURNED TO ACV.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR A UPLOCK PROXIMITY SENSOR, OPS CHECK GOOD.
